RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 151, Number 2, Pages 247–250 (Mi dan28281)  

MATHEMATICS

Some results of the analysis of large deviations in boundary-value problems

A. A. Borovkov

Institute of Mathematics with Computing Center, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (490 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 23.01.1963

Citation: A. A. Borovkov, “Some results of the analysis of large deviations in boundary-value problems”, Dokl. Akad. Nauk SSSR, 151:2 (1963), 247–250

Citation in format AMSBIB
\Bibitem{Bor63}
\by A.~A.~Borovkov
\paper Some results of the analysis of large deviations in boundary-value problems
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 151
\issue 2
\pages 247--250
\mathnet{http://mi.mathnet.ru/dan28281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0153043}
\zmath{https://zbmath.org/?q=an:0149.14004}


Linking options:
  • http://mi.mathnet.ru/eng/dan28281
  • http://mi.mathnet.ru/eng/dan/v151/i2/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019